# SDR DALA2016033002627

- Difficulty date: March 29, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 74,747 hours, 33,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 COMMON TO STOP DOOR FITTING  AT STR 22R LOWER INBD HOLE AT AFT GALLEY AREA .   PERFORMED PERMANENT REPAIR ON FRAME 68 AT STR 22 LOWER INBD HOLE IAW SRM 53-41-12, PARA 5E, PAGE 220.
